Continuous generalized Hankel-Clifford wavelet transformation
V.R.L. Gorty1
Section:Research Paper, Product Type: Journal Paper
Volume-1 ,
Issue-4 , Page no. 1-10, Dec-2013
Online published on Dec 31, 2013
Copyright © V.R.L. Gorty . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
View this paper at Google Scholar | DPI Digital Library
How to Cite this Paper
- IEEE Citation
- MLA Citation
- APA Citation
- BibTex Citation
- RIS Citation
IEEE Citation
IEEE Style Citation: V.R.L. Gorty, “Continuous generalized Hankel-Clifford wavelet transformation,” International Journal of Computer Sciences and Engineering, Vol.1, Issue.4, pp.1-10, 2013.
MLA Citation
MLA Style Citation: V.R.L. Gorty "Continuous generalized Hankel-Clifford wavelet transformation." International Journal of Computer Sciences and Engineering 1.4 (2013): 1-10.
APA Citation
APA Style Citation: V.R.L. Gorty, (2013). Continuous generalized Hankel-Clifford wavelet transformation. International Journal of Computer Sciences and Engineering, 1(4), 1-10.
BibTex Citation
BibTex Style Citation:
@article{Gorty_2013,
author = {V.R.L. Gorty},
title = {Continuous generalized Hankel-Clifford wavelet transformation},
journal = {International Journal of Computer Sciences and Engineering},
issue_date = {12 2013},
volume = {1},
Issue = {4},
month = {12},
year = {2013},
issn = {2347-2693},
pages = {1-10},
url = {https://www.ijcseonline.org/full_paper_view.php?paper_id=25},
publisher = {IJCSE, Indore, INDIA},
}
RIS Citation
RIS Style Citation:
TY - JOUR
UR - https://www.ijcseonline.org/full_paper_view.php?paper_id=25
TI - Continuous generalized Hankel-Clifford wavelet transformation
T2 - International Journal of Computer Sciences and Engineering
AU - V.R.L. Gorty
PY - 2013
DA - 2013/12/31
PB - IJCSE, Indore, INDIA
SP - 1-10
IS - 4
VL - 1
SN - 2347-2693
ER -
![]() |
![]() |
![]() |
5460 | 4933 downloads | 4745 downloads |




Abstract
In this paper, the generalized Hankel-Clifford wavelet transformation is developed. Using the developed theory of generalized Hankel-Clifford convolution, the generalized Hankel-Clifford translation is introduced. Properties of the kernel D�,α,β(x,y,z) are developed in the study. Using the properties of kernel the generalized Hankel-Clifford wavelet transformation is defined. The existence of the generalized Hankel-Clifford wavelet transformation is given by a theorem. The boundedness and inversion formula for the generalized Hankel-Clifford wavelet transformation is obtained. A basic wavelet which defines continuous generalized Hankel-Clifford wavelet transformation, its admissibility conditions and the wavelet to the function is proved. Examples have been shown to explain the studied continuous generalized Hankel-Clifford wavelet transformation. MSC: 44A20, 42C40, 46
Key-Words / Index Term
Continuous Generalized Hankel-Clifford Wavelet Transformation, Generalized Hankel-Clifford Transformation, Generalized Hankel Convolution
References
. P. Malgonde, Feb.2000, On the generalized Hankel-Clifford integral transformation of generalized functions, Indian Journal of pure appl. Math., 31(2):197-206.
[2] Kilbas, Anatoly A. , Trujillo, Juan J. , May 2003, �Hankel-Schwartz and Hankel-Clifford transforms on spaces�, Results in Mathematics, 43, Issue 3-4, pp 284-299.
[3] G. N. Watson, 1958, A treatise on the theory of Bessel functions, Cambridge University Press, London.
[4] S. P. Malgonde G. S. Gaikawad; Nov.2001, On a generalized Hankel type convolution of generalized functions, Proc. Indian Acad. Sci. (Math.sci.), Vol.111, No.4, , pp.471-487.
[5] A. H. Zemanian, 1968, Generalized Integral Transformations; Inter Science Publishers, N. Y.
[6] D. T. Haimo, 1965, �Integral Equations Associated with Hankel convolutions�, Trans. Amer. Math. Soc. 116, 33-375.
[7] R. S. Pathak, 2009, The Wavelet Transform, Atlantis Studies in Mathematics for Engineering and Science: Atlantis Press, Vol. 4.
[8] S. P. Malgonde, �Generalized Hankel-Clifford transformation of certain spaces of distributions�, Rev. Acad. Canaria Cienc. 12(2000), 51-73.
[9] R. S. Pathak and M. M. Dixit, �Continuous and discrete Bessel wavelet transforms�, JOCAM, 160(2003), 241-250.
[10] V. R. Lakshmi Gorty, �Continuous Hankel-Clifford wavelet transformation�, Journal of Wavelet Theory and Applications, 7(1), (2013), 45-55.